Controllability of Semilinear Systems with Multiple Variable Delays in Control

TytułControllability of Semilinear Systems with Multiple Variable Delays in Control
Publication TypeJournal Article
Rok publikacji2020
AutorzyKlamka J
JournalMathematics
Volume8
Pagination1955
Date Publishednov
ISBN Number9780735412767
ISSN2227-7390
Słowa kluczowecontrollability, delayed control systems, lipschitz condition, nonlinear finite-dimensional control systems, semilinear control systems, trajectory controllability
Abstract

In the paper semilinear, finite-dimensional, control systems with multiple time variable point delays in admissible controls are considered. Using Rothe's fixed-point theorem, sufficient controllability conditions are formulated. The results of the paper are generalization to many time variable delays in control, of the results published recently.

URLhttps://www.mdpi.com/2227-7390/8/11/1955
DOI10.3390/math8111955

Plik PDF: